MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-07
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 04/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is related to 3011632150-2022-00027.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis is listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
This mdr is related to 3011632150-2022-00027.The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with two biomimics-3d stents (a 7.0 x 60mm and a 7.0 x 80mm) to treat a denovo lesion of the sfa middle third to distal third artery in the left leg.A contralateral approach was used and pre-dilatation and post-dilatation of the target lesion was conducted with percutaneous transluminal angioplasty.Atherectomy was also performed pre stent placement.On the 30-april, an event of restenosis of treated segment (target lesion) was reported from the site.It was reported as "not related" to the device or procedure but to worsening pre-existing condition.It was also reported as target lesion related.The patient outcome is reported as "resolved/recovered." the device remains implanted.On review of the event at safety monitoring review (smr) by veryan, it was determined to be possibly related to the device.
 
Additional Manufacturer Narrative
Date of report corrected from 04 june 2022 to 01 june 2022.
 
Additional Manufacturer Narrative
This mdr is related to 3011632150-2022-00027.This event of restenosis was subsequently removed from the study database by the clinical site and this supplemental report is updating the information provided on the initial report.
 
Event or Problem Description
This mdr is related to 3011632150-2022-00027.The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with two biomimics-3d stents (bm3d) (a 7.0 x 60mm and a 7.0 x 80mm - the subject of this report ) to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third artery in the left leg.A contralateral approach was used and pre-dilatation and post-dilatation of the target lesion was conducted with percutaneous transluminal angioplasty (pta).Atherectomy was also performed pre stent placement.On the 30-april-22, an event of restenosis of treated segment (target lesion) was reported from the site.This event of restenosis was subsequently removed from the study database by the clinical site.It was reviewed by veryan on 28-nov-22 and as a result of the removal of the event by the site, this mdr supplemental is updating the information provided on the initial report.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
unit 11 galway technology park
parkmore road
galway city, H91 V E0H
EI  H91 VE0H
Manufacturer Contact
alan mcdonagh
unit 11 galway technology park
parkmore road,
galway, h91 ve0h, 
EI  
MDR Report Key14561798
Report Number3011632150-2022-00028
Device Sequence Number12237357
Product Code NIP
UDI-Device Identifier05391526850435
UDI-Public(01)05391526850435(17)220430(11)200929(10)0000052896
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number142122-07
Device Catalogue Number142122-07
Device Lot Number0000052896
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2022
Supplement Date Received by Manufacturer05/05/2022
05/05/2022
Initial Report FDA Received Date06/01/2022
Supplement Report FDA Received Date06/01/2022
12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN.; ELIQUIS.; WARFARIN.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient Weight100 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American